MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump

Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump
Model Number DKUT-21073-007; DKUT-21134-001
Medical Device Problem Codes Leak/Splash (1354); Failure to Power Up (1476); Pumping Stopped (1503)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
RemunityPRO Pump for Remodulin (treprostinil) Injection
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50246122
Report Number3016798778-2026-00268
Device Sequence Number10070805
Product Code FRN
UDI-Device Identifier00850017421240
UDI-Public(01)00850017421240
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-21073-007; DKUT-21134-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight168 LB